Top
10
Doctor insights on: How Do You Avoid Or Reduce The Side Effects Of Antiepileptic Drugs

Share
1

1
How do you avoid or reduce the side effects of antiepileptic drugs?

How do you avoid or reduce the side effects of antiepileptic drugs?

Close follow up: Take as prescribed. Take lowest effective dose. Do not make changes without consulting md. Have blood work when suggested. If medication prescribed for other medical problems, check with neurologist and pharmacist for possible drug interactions. Take vitamins if suggested by md. Always be sure that you still need the medication, in the first place. ...Read more

See 2 more doctor answers
3

3
We can combine depakane and tegretol antiepileptic drugs?

Interaction : There is significant interaction between the two medications. If used together, monitoring is done by prescribing physician. ...Read more

See 1 more doctor answer
4

4
Could it epilepsy, or antiepileptic drugs be responsible for GERD and difficult defecation?

Could it epilepsy, or antiepileptic drugs be responsible for GERD and  difficult defecation?

Yes: Check the adverse reactions o th medications which can be found in the "package insert" or check with the pharmacist. Just because it may be listed however doesn't guarantee the cause and effect relationship, but its a start. ...Read more

See 1 more doctor answer
6

6
Is there a supplement to reduce heavy metals in the body,(due to drugs)naturally and without side effects on brain and health?what it have to contain?

Is there a supplement to reduce heavy metals in the body,(due to drugs)naturally and without side effects on brain and health?what it have to contain?

Chelation therapy: The entire concept of chelation therapy, is controversial as far as allopathic doctors (MD'S & DO's) are concerned. The idea that minute amounts of toxic heavy metals can somehow be bound out of the body without affecting other minerals & nutrients seems to be a chemically far-fetched idea. Your body has its own NATURAL approach to chelation & I believe in Mother Nature as being the BEAST! ...Read more

See 1 more doctor answer
7

7
On TB 4drug therapy,vegetarian. Plz suggest diet changes to help reduce side effects and help in fighting TB.Is there anything that should be avoided?

On TB 4drug therapy,vegetarian. Plz suggest diet changes to help reduce side effects and help in fighting TB.Is there anything that should be avoided?

Most importantly,: protect your gut! Meaning the antibiotics of any kind can kill friendly flora that need to be avaiable to protect your immune system through the gut and also reduce stress levels. Two things that will help you! You can't avoid taking your anti TB antibiotics, but you can supplement, so that you can make sure to stay healthy, repair and replace good bacteria in your gut, and start feeling better! ...Read more

9

9
My pharmacist consult me to take MOBIC (meloxicam) MELOXICAM to reduce my chest muscle pain/pulled.is that drug dangerous and has severe side effects?

My pharmacist consult me to take MOBIC (meloxicam) MELOXICAM to reduce my chest muscle pain/pulled.is that drug dangerous and has severe side effects?

See your PCP: for proper diagnosis, tests and treatment. Any medication can cause side effects and Mobic is no exception. Nevertheless, meloxicam is more potent against COX-2 and is more favorable to the GI system than other nonselective NSAIDs. ...Read more